# SDR C2XA97BT010

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 1A INSPECTION, FOUND FORWARD RIGHT HAND EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD RIGHT HAND EXTERIOR EMERGENCY LIGHT BULB.  OPS CHECKED GOOD.  ACFT TT 14,844.4 HOURS.  ACFT CYCLES 17,827.  (X)
